Access

You are not currently logged in.

Access your personal account or get JSTOR access through your library or other institution:

login

Log in to your personal account or through your institution.

A Symbolic Demonstration of Hilbert's Method for Deriving Invariants and Covariants of Given Ternary Forms

Henry S. White
American Journal of Mathematics
Vol. 14, No. 3 (Jul., 1892), pp. 283-290
DOI: 10.2307/2369671
Stable URL: http://www.jstor.org/stable/2369671
Page Count: 8
Subjects: Mathematics
Find more content in these subjects: Mathematics
  • Download PDF
  • Add to My Lists
  • Cite this Item
We're having trouble loading this content. Download PDF instead.

Notes and References

This item contains 6 references.

[Footnotes]
  • *
    Ueber die Theorie der algebraischen Formen, Math. Ann.36, pp. 524-6
  • Ueber symbolische Darstellung algebraischer Fornlen, Crelle's Journal, 59, pp. 7-15
  • Gordan-Kerschensteiner, Vorlesungen über Invariantentheorie, Bd. 2, pp. 114-119
  • Ueber invariante Gebilde ternarer Formen, Sitzungsberichte der Math.-Naturwissensch. Classe der kais. Akad. der Wissenschaften, Wien, 1887, pp. 942-992
  • *
    Gordan, loc. cit., pp. 110 and 114
  • *
    Prof. W. E. Story in the Proceedings of the London Math. Soc. for 1891-2